# SDR SIMA20180218008

- Difficulty date: February 18, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 31,068 hours, 28,035 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 CORRODED BETWEEN STRINGERS 16 AND 17L.  REPAIRED THE FRAME IAW ERS-EM-53MR-3200.
